SIGN UP

For The Chief Hospital Porter

Avatar Image
Apc2604 | 17:22 Thu 25th Feb 2021 | Body & Soul
18 Answers
Any tips on combatting continuous post nasal drip caused by allergic rhinitis and now causing sinus pains, ear problems (blocked and painful)and a cough through stuff in my throat. I can't use steroid nose sprays. Eyes itch constantly. Am taking antihistamines and using Sterimar salt spray. It's actually all making me feel ill and miserable. There is no infection.I seem to be allergic to everything. And I am not allowed Ibuprofen ;-)

Answers

1 to 18 of 18rss feed

Avatar Image
You..to me....are everything..-;) Not much i can add except that if you were in the USA or certain European countries you would be offered an injection of Depot Medrone or Kenalog, both steroids which would sort you out. Ring your most complaint GP inthe practice, usually the elder one and plead your case for the injection . Good luck. I would give you one!
18:04 Thu 25th Feb 2021
You called m'lady?

////Am taking antihistamines and using Sterimar salt spray ////
That is a good start.
Why can't you take steroids nasal sprays and Ibuprofen?
don't you get nosebleeds apc?
Question Author
Hello my man. The steroid sprays make my nosebleed. My nose is actually dried out, sore and scabby. I can't take ibuprofen because I'm on blood thinners for afib.
In fact I'm falling apart.
Question Author
Emmie, no nosebleeds, just bleeding from the scabby dry nose.
sorry, sounds awful...
Question Author
Worried most about my ears and sinuses.
o god sneezing must be like a scene out of The Shining
You..to me....are everything..-;)
Not much i can add except that if you were in the USA or certain European countries you would be offered an injection of Depot Medrone or Kenalog, both steroids which would sort you out. Ring your most complaint GP inthe practice, usually the elder one and plead your case for the injection .
Good luck.
I would give you one!
Question Author
I forgot to mention the multiple sneezing sessions Peter!
Question Author
Thanks Sqad. I will ask about that. Shame you can't come and give me one!!! Xx
Apc..lol.....lol.
Don't tempt him.
Question Author
Forgot to say, I am on prescription fexofenadine 120mg one a dayand someone suggested doubling that dose might be better? Any thoughts?
Yeah, get a room ;o)
Apc.......yes, double up .....240mgms.....no big deal.
Give it a try.
Question Author
Cheers Sqad. Xx
I have had very similar problems and improved them vastly by changing my diet. it sounds to me like you could help your symptoms by giving up gluten and dairy. I recommend taking the York test to find out what you are intolerant to. It sounds like your system is inflamed and cross – reacting against something you are putting into it that it does not like. I’ll wager you can improve it without drugs- I did.
Question Author
Hello Scarlet. Thanks. I gave up gluten and most dairy some time ago and have seen dieticians. Since childhood I have had allergies. Trouble is they change. I take very little in the way of drugs except those that are essential. I have sort of worked out what foods don't suit me. You are right - my system is angry! I will look into the York test. I have never heard of it. Thanks again.

1 to 18 of 18rss feed

Do you know the answer?

For The Chief Hospital Porter

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.